MathSciNet Relay Station
MathSciNet bibliographic data
MR2593586 60E15 (62E20 62G20)
Wang, Xuejun; Hu, Shuhe; Yang, Wenzhi; Ling, Nengxiang Exponential inequalities and inverse moment for NOD sequence. Statist. Probab. Lett. 80 (2010), no. 5-6, 452–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement